# SDR 00FDEA00757

- Difficulty date: November 1, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: 053FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD, ELEVATOR HAS DELAMINATION ALONG TRAILING EDGE.  REPAIRED AND BALANCED PER DC10 SRM 55-30-00 VOL I, SRM 55-20-00.
